# SDR 2007UALA01433

- Difficulty date: May 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 21,734 hours, 5,644 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40HJ EEL LIGHT INOPERATIVE.  REPLACED SEAT WIRE HARNESS, OPS CHECK OK.   [SUP 06-01-07]  REPLACED SEAT WIRE HARNESS, OPS CK OK.
